# SDR DALA2024010900392

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 70,673 hours, 23,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 BEFORE PUSHBACK R FWD ENTRY DOOR WOULD NOT CLOSE AND ARM. CORRECTIVE ACTION: CYCLED DOOR, NO TROUBLE FOUND. (8392930)
